Phase transition and escape speed for the non-symmetric discrete Edwards measure on $Z$

Vermet, Franck . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (6) :567-570

Locate this article in:

Bibtex

@article{CIS-131659,
  Author = {Vermet, Franck},
  Title = {Phase transition and escape speed for the non-symmetric discrete Edwards measure on $Z$},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {6},
  Year = {1996},
  Pages = {567--570},
  Keywords = {Random walk, special processes}
}

Similar articles